Remarks on the Shuffling Problem for Finite Groups
Akihito HoraKyoto University, Japan
The shuffling problem is discussed as the asymptotic behavior of random walks on finite groups. We give a new characterization for asymptotic equidistribution of such random walks in terms of representations of the group. As applications, we characterize perfect groups and consider random walks on classical Weyl groups.
Cite this article
Akihito Hora, Remarks on the Shuffling Problem for Finite Groups. Publ. Res. Inst. Math. Sci. 29 (1993), no. 1, pp. 153–159DOI 10.2977/PRIMS/1195167546